# SDR DALA2023111509433

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,969 hours, 31,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 R1 DOOR KNUCKLE KNOCKER INTERMITTANT. CORRECTIVE ACTION: REMOVED PAINT AND CLEANED AREA PER B757 AMM 52-11. (4325602)
